# SDR TRAX200600305

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B 484 IS CRACKED.   REMOVED CLIP, MADE A NEW CLIP USING 2024-T3, .063, P.O. 7696-1. FABRICATED CLIP (S) FLUORESCENT INSPECTION PERFORMED. NO CRACKS NOTED IAW CRJ NDTM 51-20-08. INSTALLED CLIP IAW REO 601R-53-41-059. SEE W/C 270 FOR NDI REQUIREMENT. (CLOSED)
